# SDR AWKA20220707001

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N793XJ
- Make and model: Cessna 750
- Aircraft serial: 7500093
- Aircraft time: 16,891 hours, 9,015 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROXIMATELY FL300 IN IMC/ICING CONDITIONS, FLIGHT CREW NOTICED A BURNING SMELL SHORTLY AFTER THEY HEARD A LOUD SNAP THAT WAS THE PITOT STATIC HEATER CB TRIPPING. THIS WAS FOLLOWED BY ERRONEOUS INDICATIONS ON THE LH INSTRUMENT PANEL. CREW REQUESTED A LOWER ALTITUDE OUT OF ICING CONDITIONS, COMPLETED THE CHECKLIST AND ELECTED TO DIVERT TO CVG, WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT THE ISSUE BY CONDUCTING OPERATIONAL CHECKS AND INSPECTING THE LH PITOT/STATIC SYSTEM WIRING TO INCLUDE BEHIND THE LH CB PANEL, WITH NO DEFECTS NOTED. OUT OF PRECAUTION, THE LH PITOT HEAT CB (HC013) WAS REPLACED WITH NEW. OPERATIONAL CHECK OF THE PITOT HEAT WAS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
